RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 2, Pages 63–73 (Mi timm1059)  

This article is cited in 1 scientific paper (total in 1 paper)

Separate reconstruction of solution components with singularities of various types for linear operator equations of the first kind

V. V. Vasinab, E. O. Sobolevaab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b B. N. Yeltsin Ural Federal University

Abstract: A linear operator equation of the first kind is investigated. The solution of this equation contains singularities of various types; namely, along with a smooth background, the solution has sharp bends and jump discontinuities. For the construction of a stable approximated solution, a modified Tikhonov method with a stabilizer in the form of the sum of three functionals is proposed. Each of the functionals accounts for the specific character of the corresponding component of the solution. Convergence theorems are formulated, the general discrete approximation scheme of the regularizing algorithm is justified, and results of numerical experiments are discussed.

Keywords: Tikhonov method, ill-posed problem, solution with singularities, regularizing algorithm.

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2015, 289, suppl. 1, 216–226

Bibliographic databases:

UDC: 517.983.54
Received: 11.02.2014

Citation: V. V. Vasin, E. O. Soboleva, “Separate reconstruction of solution components with singularities of various types for linear operator equations of the first kind”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 2, 2014, 63–73; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 216–226

Citation in format AMSBIB
\Bibitem{VasSob14}
\by V.~V.~Vasin, E.~O.~Soboleva
\paper Separate reconstruction of solution components with singularities of various types for linear operator equations of the first kind
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 2
\pages 63--73
\mathnet{http://mi.mathnet.ru/timm1059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364140}
\elib{https://elibrary.ru/item.asp?id=21585625}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2015
\vol 289
\issue , suppl. 1
\pages 216--226
\crossref{https://doi.org/10.1134/S008154381505020X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356931500020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84932640849}


Linking options:
  • http://mi.mathnet.ru/eng/timm1059
  • http://mi.mathnet.ru/eng/timm/v20/i2/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vasin, “Regularization of Ill-Posed Problems By Using Stabilizers in the Form of the Total Variation of a Function and Its Derivatives”, J. Inverse Ill-Posed Probl., 24:2 (2016), 149–158  crossref  mathscinet  zmath  isi  elib  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:195
    Full text:51
    References:85
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020